# SDR P5CA0501318

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 17,394 hours, 3,068 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RETURN TO BLOCKS DUE NR 2, 3 AND 4 GENERATORS WOULD NOT PARALLEL.  RESET SPLIT SYSTEM BREAKER, PERFORMED BCU-1 AND BCU-2 SYSTEM GROUND TEST PER MM 24-11-00.  ALL OPS NORMAL.
